Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 184, NWS Little Rock, AR

March 25, 2021Perry County, Arkansas

NWS Little Rock, AR issued this river flood warning at Mar 25, 2021, 8:44 AM CDT for Perry County, Arkansas. It took effect at Mar 25, 2021, 10:45 PM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2021, 8:44 AM CDT (13:44 UTC)
In effect from
Mar 25, 2021, 10:45 PM CDT
Expired
Mar 27, 2021, 8:21 PM CDT
In force
46 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

County Perry County, AR

The radar

The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fourche LaFave River near Houston (HUSA4).

Action stage
24.5 ft
Minor stage
25 ft
Moderate stage
32 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07263115, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

970 
WGUS44 KLZK 251344
FLWLZK

Flood Warning
National Weather Service Little Rock AR
844 AM CDT Thu Mar 25 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-261345-
/O.NEW.KLZK.FL.W.0184.210326T0345Z-210329T1500Z/
/HUSA4.1.ER.210326T0345Z.210327T0000Z.210328T0900Z.NO/
844 AM CDT Thu Mar 25 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Fourche Lafave River Near Houston.
* From this evening to Monday morning.
* At 7:30 AM CDT Thursday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Thursday evening to a crest of 26.3 feet Friday evening. It will 
  then fall below flood stage early Sunday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 AM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  23.7 Thu 7 AM  25.8 25.9 24.9   26.3 7 PM 3/26





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

Goudsward
6 follow-up statements
669 
WGUS84 KLZK 251858
FLSLZK

Flood Statement
National Weather Service Little Rock AR
158 PM CDT Thu Mar 25 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-261900-
/O.EXT.KLZK.FL.W.0184.210326T0500Z-210329T1600Z/
/HUSA4.1.ER.210326T0500Z.210327T0000Z.210328T1000Z.NO/
158 PM CDT Thu Mar 25 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* From late tonight to Monday morning.
* At 1:30 PM CDT Thursday the stage was 24.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight Friday morning...then continue rising to a crest of 
  26.3 feet Friday evening. It will then fall below flood stage 
  early Sunday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  24.0 Thu 1 PM  26.1 25.8 24.7   26.3 7 PM 3/26





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

55
598 
WGUS84 KLZK 260101
FLSLZK

Flood Statement
National Weather Service Little Rock AR
801 PM CDT Thu Mar 25 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-270115-
/O.EXT.KLZK.FL.W.0184.210326T0432Z-210329T1600Z/
/HUSA4.1.ER.210326T0432Z.210327T0600Z.210328T1000Z.NO/
801 PM CDT Thu Mar 25 2021

...The Flood Warning is now in effect until late Monday morning...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* From this evening to Monday morning.
* At 7:30 PM CDT Thursday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening...and continue rising to a crest of 26.7 feet early 
  Saturday morning. It will then fall below flood stage early Sunday 
  morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  24.5 Thu 7 PM  26.6 26.0 23.5   26.7 1 AM 3/27





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

62
897 
WGUS84 KLZK 261541
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1041 AM CDT Fri Mar 26 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-271545-
/O.EXT.KLZK.FL.W.0184.000000T0000Z-210330T0300Z/
/HUSA4.1.ER.000000T0000Z.210327T1200Z.210328T2100Z.NO/
1041 AM CDT Fri Mar 26 2021

...The Flood Warning is now in effect until late Monday evening...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until Monday evening.
* At 9:30 AM CDT Friday the stage was 25.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 26.2 feet 
  tomorrow morning. It will then fall below flood stage Sunday 
  afternoon.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.5 Fri 9 AM  26.1 25.1 24.3   26.2 7 AM 3/27





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

53
022 
WGUS84 KLZK 270057
FLSLZK

Flood Statement
National Weather Service Little Rock AR
757 PM CDT Fri Mar 26 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-280100-
/O.EXT.KLZK.FL.W.0184.000000T0000Z-210330T1800Z/
/HUSA4.1.ER.000000T0000Z.210326T2130Z.210329T1200Z.NO/
757 PM CDT Fri Mar 26 2021

...The Flood Warning is now in effect until early Tuesday 
afternoon...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until Tuesday afternoon.
* At 7:30 PM CDT Friday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain near a crest of 25.6 
  feet through just after midnight early Saturday morning. It will 
  then fall below flood stage Monday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.6 Fri 7 PM  25.5 25.2 24.5   25.6 1 AM 3/27





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

62
927 
WGUS84 KLZK 271634
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1134 AM CDT Sat Mar 27 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-281645-
/O.CON.KLZK.FL.W.0184.000000T0000Z-210330T1800Z/
/HUSA4.1.ER.000000T0000Z.210326T2130Z.210329T1200Z.NO/
1134 AM CDT Sat Mar 27 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until Tuesday afternoon.
* At 7:30 PM CDT Friday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.6 feet 
  early this morning. It will then fall below flood stage Monday 
  morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.6 Fri 7 PM  25.1 25.0 23.7  25.6 1 AM 3/27





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

Cavanaugh
212 
WGUS84 KLZK 280121
FLSLZK

Flood Statement
National Weather Service Little Rock AR
821 PM CDT Sat Mar 27 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

ARC105-280230-
/O.CAN.KLZK.FL.W.0184.000000T0000Z-210328T0121Z/
/HUSA4.1.ER.000000T0000Z.210326T2130Z.210329T1200Z.NO/
821 PM CDT Sat Mar 27 2021

...The Flood Warning for the Fourche Lafave River Near Houston has 
been cancelled...

The Flood Warning is cancelled for
  the Fourche Lafave River Near Houston.
* At 7:30 PM CDT Saturday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to rise to a crest of 24.9 feet 
  just after midnight tonight.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  24.9 Sat 7 PM  24.9 24.0 22.1   Slowly Falling





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

Condry

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 25, 6:38 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Mar 25, 6:38 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
638 AM CDT Thu Mar 25 2021

.AVIATION...Updated w/ a discussion for the 25/12Z TAFs

SCT SHRA/TS were noted on radar imgry over much of the state Thurs
morning. Through the PD, SHRA/TSRA are fcst across the region as
sfc low pressure moves from W to E through the state. IFR CIGs/VIS
will lkly accompany precip and prevail through the first half of
the PD. Notably a wind shift will accompany the passage of the low
as a cold frnt moves in from the W, w/ winds of 15-20 kts and
wind gusts of 25+ kts Thurs afternoon. As the cold frnt moves from
W to E, CIGs should improve to VFR over Srn AR while Nrn AR will
remain MVFR.

/232/

&&

.PREV DISCUSSION...(ISSUED 354 AM CDT Thu Mar 25 2021)
SHORT TERM...Today Through Friday Night

Recent radar mosaic imgry depicted widespread precipitation with
some localized heavier rainfall, however IR imgry was not indicative
of very cold cloud tops and most ongoing precip remains somewhat
benign for now. Sfc obs and mesoanalysis data suggest a weak area of
cyclonic flow is currently centered over Ern TX, and a meandering
warm frnt draped from S/Wrn AR towards the AR/TN/MS border region.

Today, an H500 shortwave trof is progged to quickly move E/wrd over
the Srn Cntrl US and trigger an enhanced low-lvl mass response. Sfc
cyclonic flow will intensify as upper-lvl divergence comes into
phase w/ this sfc feature. The sfc low will quickly lift N/E over
the MS River Delta region w/ the aforementioned warm frnt following
suit. However, given the movement of the sfc low, a very narrow
region of the open warm sector is expected to reside over the E-
S/Ern portion of the state, wherein the best chances for afternoon
thunderstorms will exist later Thurs afternoon. The biggest issue
for the svr wx threat over much of AR will be the residual effects
of widespread early morning precip. Lingering cloud cover and
persisting scattered showers through the morning hours will not
provide much opportunity for any substantial diurnal heating and
destabilization, however hi-res model guidance still suggests a
plume of ML buoyancy in excess of 1500 J/kg may be present over
portions of S/Ern and far Ern AR later this afternoon. W/ synoptic
forcing for ascent prevalent and persistent WAA, some isolated
thunderstorm development will be possible over the narrow region of
the warm sector that remains in AR...and given the favorable low-lvl
veering vertical wind profiles, rotating updrafts cannot be ruled
out with all three severe hazards possible including damaging hail,
strong winds, and some tornadic activity. However, the window for
organized severe weather over portions of S/Ern and Ern AR is still
limited and conditional.

Later Thurs afternoon, as the sfc low exits to the N/E, a strong
cold frnt will move across the state from W to E, where strong and
gusty winds will become more widespread...e.g. winds of 15-20 mph
and gusts in excess of 25-30 mph. As the frnt moves through,
development of thunderstorms cannot be ruled out, however upscale
growth will lkly dominate storm progression and limit the widespread
svr threat. The frnt should clear the Ern portion of the state by
Thurs night, and gusty winds should subside during the overnight
period into Fri morning. Sfc high pressure will settle over the
region and promote settled condns through the remainder of the short
term.

LONG TERM...Saturday Through Wednesday

An unsettled pattern is expected in the long term, with
precipitation ongoing as the period begins.

Showers/islolated thunderstorms are in the forecast Saturday and
Saturday night ahead of an incoming cold front in the Plains. The
front will be followed by a brief period of dry weather and high
pressure Sunday into early Monday.

The aforementioned front will stall along the Gulf Coast, but will
head back to the north as a warm front Monday/Tuesday. A new cold
front will be on our doorstep from the west late Tuesday into
Wednesday with another chance of showers.

The pattern does not suggest much in the way of severe weather or
flooding in the coming days.

Temperatures will be at/above normal overall, and maybe a little
below normal toward the end of the period behind the second cold
front.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...GREEN
Hazardous weather outlook, Mar 25, 4:01 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
401 AM CDT Thu Mar 25 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-260915-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
401 AM CDT Thu Mar 25 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thursday, scattered rain and a few thunderstorms will persist
across the Natural State through the morning hours. Later on, a
limited window for organized severe weather will exist during the
afternoon to late evening time frame...particularly for eastern
and southeastern Arkansas, where all severe hazards will be
possible including large hail, damaging winds, and perhaps a
tornado or two.

Thursday afternoon, a cold front will move from west to east
across the state, and strong winds will become prevalent around
the region with winds of 15-20 mph and gusts in excess of 25-30
mph.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

Chances for widespread rain and a few thunderstorms will be possible
across the state again on Saturday as another cold front
approaches the region. Otherwise, no hazardous weather is
anticipated.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/46

In the hours before

Special weather statement, Mar 25, 3:50 AM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
350 AM CDT Thu Mar 25 2021

ARZ022-023-031-038-250930-
Pope AR-Van Buren AR-Yell AR-Conway AR-
350 AM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN...NORTHERN
CONWAY...NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES UNTIL 430 AM
CDT...

At 350 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pottsville, or near Russellville, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
Dover...                          London...
Hector...                         Carden Bottoms...
Happy Bend...                     Claude...
Cleveland...                      Hattieville...
Middleton...                      Lanty...
Jerusalem...                      Galla Creek WMA...
St. Vincent...                    Blick...
Taral...                          Lake Dardanelle...

LAT...LON 3510 9305 3532 9325 3566 9264 3539 9247
TIME...MOT...LOC 0850Z 234DEG 35KT 3528 9302

Goudsward
Special weather statement, Mar 25, 7:25 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
725 AM CDT Thu Mar 25 2021

ARZ043-044-054-251300-
Pulaski AR-Hot Spring AR-Saline AR-
725 AM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...
NORTHEASTERN HOT SPRING AND CENTRAL PULASKI COUNTIES UNTIL 800 AM
CDT...

At 724 AM CDT, Doppler radar was tracking a strong thunderstorm near
Traskwood, or 9 miles southwest of Benton, moving northeast at 40
mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Little Rock...                    Benton...
West Little Rock...               Bryant...
Southwest Little Rock...          Haskell...
Shannon Hills...                  Traskwood...
Otter Creek...                    Chenal Valley...
Mabelvale...                      Salem in Saline County...
Ironton...                        Geyer Springs...
East End...                       Alexander...
Baseline...                       Bauxite...
Avilla...                         Shaw...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3461 9226 3439 9275 3450 9283 3450 9279
      3454 9279 3482 9246
TIME...MOT...LOC 1224Z 231DEG 33KT 3449 9272

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:02 PM CDTRiver Flood AdvisoryLZKPrairie21 days
Mar 24, 9:03 PM CDTRiver Flood AdvisoryLZKPrairie, White, Woodruff21 days
Mar 24, 10:31 PM CDTSevere Thunderstorm WarningLZKPike44 min
Mar 24, 10:52 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike38 min
Mar 24, 11:23 PM CDTSpecial Weather StatementLZKClark52 min
Mar 24, 11:26 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery49 min
Mar 24, 11:56 PM CDTFlash Flood WarningLZKMontgomery, Pike2 hr
Mar 25, 12:05 AM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline, Yell19 min
Mar 25, 12:10 AM CDTSpecial Weather StatementLZKHot Spring50 min
Mar 25, 12:15 AM CDTSpecial Weather StatementLZKPolk45 min
Mar 25, 12:16 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline44 min
Mar 25, 1:32 AM CDTSpecial Weather StatementLZKPrairie28 min
Mar 25, 1:35 AM CDTSpecial Weather StatementLZKJefferson25 min
Mar 25, 1:39 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff34 min
Mar 25, 1:48 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke27 min
Mar 25, 1:55 AM CDTSpecial Weather StatementLZKScott50 min
Mar 25, 3:50 AM CDTSpecial Weather StatementLZKPope40 min
Mar 25, 7:25 AM CDTSpecial Weather StatementLZKSaline35 min

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.